MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL (SINGAPORE) CATHENA 24GX0.75IN STRAIGHT; INTERVASCULAR CATHETER

BECTON DICKINSON MEDICAL (SINGAPORE) CATHENA 24GX0.75IN STRAIGHT; INTERVASCULAR CATHETER
Catalog Number 386818
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/26/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that 100 cathena 24gx0.75in straight experienced leakage during use.The following information was provided by the initial reporter: hub is missing the blood control mechanism resulting in blood spill.
 
Additional Manufacturer Narrative
This complaint has been identified as an ordering error, and not a device malfunction.The incorrect device was ordered/received by the customer.Customer expressed concern when the device they received did not behave like the device they intended to order, though there were no device malfunctions involved.
 
Event or Problem Description

Brand Name
CATHENA 24GX0.75IN STRAIGHT
Common Device Name
INTERVASCULAR CATHETER
Manufacturer (Section D)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore
MDR Report Key8894830
Report Number8041187-2019-00636
Device Sequence Number11445838
Product Code FOZ
UDI-Device Identifier00382903868186
UDI-Public00382903868186
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date02/28/2021
Device Catalogue Number386818
Device Lot Number8044069
Initial Date Received by Manufacturer 07/26/2019
Supplement Date Received by Manufacturer07/26/2019
Initial Report FDA Received Date08/14/2019
Supplement Report FDA Received Date09/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;